Alert archive / Texas / Small Craft Advisories in 2009

Small Craft Advisory 2, NWS Brownsville, TX

January 10, 2009

NWS Brownsville, TX issued this small craft advisory at Jan 10, 2009, 2:33 AM CST. It took effect at Jan 10, 2009, 10:00 AM CST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2009, 2:33 AM CST (08:33 UTC)
In effect from
Jan 10, 2009, 10:00 AM CST
Expired
Jan 11, 2009, 3:20 PM CST
In force
29 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WHUS74 KBRO 100833
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
233 AM CST SAT JAN 10 2009

...COLD FRONT TO BRING SMALL CRAFT ADVISORY CONDITIONS TODAY...

.A COLD FRONT IS MOVING SOUTH RAPIDLY THROUGH SOUTH CENTRAL TEXAS
AT 2 AM CDT THIS MORNING. THE FRONT WILL MOVE OFFSHORE OF THE
LOWER TEXAS COAST SHORTLY AFTER SUNRISE...AND WINDS AND SEAS WILL
THEN BEGIN TO INCREASE IN ITS WAKE. NORTH WIND GUSTS TO GALE
FORCE WILL BE POSSIBLE OVER THE OPEN GULF WATERS THIS AFTERNOON
AND EVENING.

GMZ130-132-135-102130-
/O.NEW.KBRO.SI.Y.0004.090110T1600Z-090111T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
233 AM CST SAT JAN 10 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS
MORNING TO 12 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 12 PM CST SUNDAY. 

A COLD FRONT WILL MOVE FROM NORTH TO SOUTH OVER THE LAGUNA MADRE
THIS MORNING. NORTH WINDS OF AROUND 25 KNOTS WILL DEVELOP IN THE
WAKE OF THE FRONT...CAUSING ROUGH BAY WATERS. THE STRONGER WINDS
WILL CONTINUE THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ170-175-102130-
/O.NEW.KBRO.SC.Y.0002.090110T1600Z-090112T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
233 AM CST SAT JAN 10 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST SUNDAY. 

A COLD FRONT WILL MOVE FROM NORTHWEST TO SOUTHEAST OVER THE
OFFSHORE GULF WATERS THIS MORNING. SUSTAINED NORTH WINDS OF UP TO
25 KNOTS...WITH POSSIBLE GUSTS TO GALE FORCE...WILL DEVELOP IN
THE WAKE OF THE FRONT...CAUSING SEAS TO BUILD UP TO 10 FEET. THE
STRONGER WINDS AND HIGHER SEAS WILL CONTINUE THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-102130-
/O.NEW.KBRO.SC.Y.0002.090110T1600Z-090111T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
233 AM CST SAT JAN 10 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
3 PM CST SUNDAY. 

A COLD FRONT WILL MOVE FROM NORTHWEST TO SOUTHEAST OVER THE
NEAR SHORE GULF WATERS THIS MORNING. SUSTAINED NORTH WINDS OF UP
TO 25 KNOTS...WITH POSSIBLE GUSTS TO GALE FORCE...WILL DEVELOP IN
THE WAKE OF THE FRONT...CAUSING SEAS TO BUILD UP TO 8 FEET
TONIGHT. THE STRONGER WINDS AND HIGHER SEAS WILL CONTINUE THROUGH
SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
122 
WHUS74 KBRO 110838
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
238 AM CST SUN JAN 11 2009

...WINDS AND SEAS TO SLOWLY DECREASE TODAY...

.STRONG NORTH WINDS AND HIGH SEAS PRODUCED IN THE WAKE OF A COLD
FRONT WILL SLOWLY IMPROVE TODAY AS HIGH PRESSURE SETTLES OVER THE
AREA.

GMZ130-132-135-111500-
/O.EXT.KBRO.SI.Y.0004.000000T0000Z-090111T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
238 AM CST SUN JAN 11 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 AM CST
THIS MORNING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 AM
CST THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ170-175-111500-
/O.CON.KBRO.SC.Y.0002.000000T0000Z-090112T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
238 AM CST SUN JAN 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-111500-
/O.CON.KBRO.SC.Y.0002.000000T0000Z-090111T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
238 AM CST SUN JAN 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
446 
WHUS74 KBRO 111509
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
909 AM CST SUN JAN 11 2009

...WINDS AND SEAS TO SLOWLY DECREASE TODAY...

.STRONG NORTH WINDS AND HIGH SEAS PRODUCED IN THE WAKE OF A COLD
FRONT WILL SLOWLY IMPROVE TODAY AS HIGH PRESSURE SETTLES OVER THE
AREA.

GMZ130-132-135-111615-
/O.EXP.KBRO.SI.Y.0004.000000T0000Z-090111T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
909 AM CST SUN JAN 11 2009

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

SURFACE OBSERVATIONS AROUND THE LAGUNA MADRE THIS MORNING HAVE
SHOWN SIGNS OF IMPROVEMENT. NORTHERLY WINDS ARE EXPECTED TO
CONTINUE TODAY...BUT REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

GMZ170-175-120000-
/O.CON.KBRO.SC.Y.0002.000000T0000Z-090112T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
909 AM CST SUN JAN 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-112100-
/O.CON.KBRO.SC.Y.0002.000000T0000Z-090111T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
909 AM CST SUN JAN 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
699 
WHUS74 KBRO 112120
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
320 PM CST SUN JAN 11 2009


GMZ170-175-112230-
/O.CAN.KBRO.SC.Y.0002.000000T0000Z-090112T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
320 PM CST SUN JAN 11 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELED THE
SMALL CRAFT ADVISORY ISSUED FOR THE COASTAL WATERS FROM 20 TO
60NM.

WINDS BEHIND YESTERDAYS FRONT CONTINUE TO DECREASE BELOW ADVISORY
CRITERIA AND WILL CONTINUE TO DECREASE THROUGH THE NIGHT.
THEREFORE THE SMALL CRAFT ADVISORY FOR THE OUTER WATERS HAS BEEN
CANCELED.

$$

GMZ150-155-112230-
/O.EXP.KBRO.SC.Y.0002.000000T0000Z-090111T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
320 PM CST SUN JAN 11 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FOR THE COASTAL
WATERS FROM SHORE TO 20 NM.

HAVE DECREASED BELOW 15 KNOTS NEAR THE COAST...SO THE SMALL CRAFT
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 2:08 AM CST, 25 minutes earlier.

Area forecast discussion, Jan 10, 2:08 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
208 AM CST SAT JAN 10 2009

.DISCUSSION...A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS BY
THIS AFTERNOON SHIFTING THE WINDS FROM THE SOUTHEAST TO THE NORTH.
THE WINDS WILL INCREASE BECOMING MODERATE AND GUSTY DURING THE
AFTERNOON REMAINING MODERATE AND GUSTY FROM THE NORTH ACROSS THE
COASTAL COUNTIES OVERNIGHT AND SUNDAY. THERE IS A SLIGHT CHANCE TO
CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF DEEP SOUTH TEXAS AT
TIMES SATURDAY AND SUNDAY. THE TEMPERATURES WILL DECREASE TO BELOW
NORMAL VALUES SUNDAY THROUGH MONDAY MORNING WITH MOSTLY CLOUDY
SKIES. A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE RIO GRANDE VALLEY
IN THE WAKE OF THE FRONT. THE WINDS WILL GRADUALLY SHIFT TO THE
SOUTHEAST MONDAY NIGHT REMAINING LIGHT TO MODERATE FROM THE
SOUTHEAST TUESDAY THROUGH WEDNESDAY. THE TEMPERATURES WILL WARM TO
ABOVE NORMAL VALUES TUESDAY AFTERNOON CONTINUING ABOVE NORMAL
THROUGH THURSDAY. ANOTHER COLD FRONT WILL MOVE THROUGH THE CWA
WEDNESDAY NIGHT INTO THURSDAY MORNING SHIFTING THE WINDS TO THE
NORTH AND DECREASING TEMPERATURES TO SLIGHTLY LOWER THAN NORMAL
VALUES. LIGHT TO MODERATE NORTHERLY WINDS WILL PREVAIL ACROSS THE
RIO GRANDE VALLEY THURSDAY AND FRIDAY.
&&

.MARINE...BUOY020 REPORTED A LIGHT SOUTH WIND AND SEAS NEAR FOUR
FEET EARLY THIS MORNING. A COLD FRONT IS SCHEDULED TO ARRIVE THIS
MORNING...ARRIVING IN NORTHERN SECTIONS AROUND DAWN AND MOVING SOUTH
THROUGH ALL OF DEEP SOUTH TEXAS BY AROUND NOON. WINDS OVER THE
MARINE AREAS WILL SHIFT TO NORTH AND INCREASE TO AROUND 25 KNOTS
WITH SOME GALE FORCE GUSTS BY EARLY AFTERNOON. SEAS WILL JUMP UP TO
10 FEET OFFSHORE...WITH ROUGH WATERS ON THE LAGUNA MADRE...IN  THE
POST FRONT ENVIRONMENT. WINDS AND SEAS WILL SLOWLY DECREASE THROUGH
SUNDAY OR MONDAY AS HIGH PRESSURE MOVES IN. WINDS WILL GRADUALLY
BECOME LIGHT FROM THE SOUTHEAST BY MIDWEEK. THE NEXT COLD FRONT WILL
ARRIVE THURSDAY NIGHT...ALSO WITH SMALL CRAFT ADVISORY CONDITIONS.
&&

.AVIATION...LIGHT TO MODERATE SOUTH WINDS WILL CONTINUE THROUGH
AROUND DAWN...WHEN A QUICK DECREASE IN WINDS WILL ALLOW INCREASED
FOG AND LOWER CEILINGS TO FORM. THIS WILL BE A CRITICAL TIME FOR
EARLY MORNING FLIGHTS AS TAFS WILL REFLECT THE LOWER CONDITIONS OF
IFR AND EVEN LIFR. ANY FOG MAY BE ABLE TO HANG AROUND THROUGH MID
MORNING AS WINDS WILL STAY LIGHT JUST AHEAD OF AN APPROACHING COLD
FRONT. THE COLD FRONT IS EXPECTED IN THE LOWER VALLEY BY LATE
MORNING. BREEZY NORTH WINDS WILL DEVELOP BY EARLY AFTERNOON IN THE
WAKE OF THE FRONT. CEILINGS MAY HOVER IN THE MVFR CATEGORY THROUGH
SUNDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  74  51  62  47  71 /  30  40  10  00  00
BROWNSVILLE          76  48  62  45  74 /  30  40  10  00  00
HARLINGEN            75  47  63  44  74 /  30  40  10  00  00
MCALLEN              72  47  64  44  74 /  30  20  00  00  00
RIO GRANDE CITY      73  46  64  43  75 /  30  00  00  00  00
SOUTH PADRE ISLAND   74  54  62  51  70 /  30  40  10  00  00
&&

.BRO WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY FOR WINDS
FROM 10 AM THIS MORNING TO 12 PM CST SUNDAY FOR GMZ130-132-135.

SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST SUNDAY
FOR GMZ170-175.

SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 3 PM CST SUNDAY
FOR GMZ150-155.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SYNOPTIC/GRIDS...63
MARINE/AVIATION...54
MESOSCALE...CAMPBELL
Hazardous weather outlook, Jan 9, 3:16 AM CST, 23 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
316 AM CST FRI JAN 9 2009

TXZ248>257-100930-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
316 AM CST FRI JAN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

PATCHY LIGHT FOG WILL DEVELOP ACROSS DEEP SOUTH TEXAS THROUGH
EARLY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PATCHY LIGHT TO MODERATE FOG WILL DEVELOP ACROSS DEEP SOUTH TEXAS
SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-100930-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
316 AM CST FRI JAN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP LATE THIS MORNING
THROUGH THIS AFTERNOON AS SOUTH SOUTHEAST WINDS INCREASE TO
AROUND 20 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG NORTH WINDS AND HIGH SEAS WILL DEVELOP SATURDAY IN THE
WAKE OF A COLD FRONT. GUSTS TO GALE FORCE WILL BE POSSIBLE LATE
SATURDAY. RIP CURRENT RISK WILL BE ELEVATED. CONDITIONS WILL
IMPROVE ON SUNDAY.

A STRONG COLD FRONT WILL ARRIVE IN DEEP SOUTH TEXAS ON THURSDAY.
GALE FORCE NORTH NORTHEAST WINDS AND HIGH SEAS WILL DEVELOP IN
ITS WAKE. RIP CURRENT RISK WILL BE ELEVATED. CONDITIONS WILL BEGIN
TO IMPROVE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 2:33 AM CSTSmall Craft Advisory for WindsBRO30 hr

Nearby

Small Craft Advisories in Texas, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.